Autors: Dimitrov, S. I.
Title: Consecutive square-free values of the form [αp], [αp] + 1
Keywords: Consecutive square-free numbers, Asymptotic formula

Abstract: In this short paper we shall prove that there exist infinitely many consecutive square-free numbers of the form [αp], [αp] + 1, where p is prime and α>0 is irrational algebraic number. We also establish an asymptotic formula for the number of such square-free pairs when p does not exceed given sufficiently large positive integer.



    , vol. 23, issue 4, pp. 519 – 524, 2020, Korea, South, Proc. Jangjeon Math. Soc.

    Copyright Proc. Jangjeon Math. Soc.

    Full text of the publication

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus